# SDR ASOA2013041603379

- Difficulty date: April 11, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N971EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7528
- Aircraft time: 25,235 hours, 23,210 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Broken
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD 3 LO PRESS MSG IN FLT QTY 5,  0 PSI FOLLOWED QRH MANUAL GEAR EXTENTION NORMAL LANDING. AFTER INSP FOUND A BROKEN PRESS HOSE NR 8.  R & R PRESS HOSE IAW AMM 29-12-03 REFER TO NEXT PG FOR LEAK CK ON PUMP 3A AND HYD SERVICE FOR SYS 3.
